# SDR ASOA201001827

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 23,546 hours, 20,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT LBL 9 FS 605 IS CORRODED.  RESOLVED ON W/O: 179116 TASKCARD: N/R-00834 ).  DUE TO AVAILABILITY FASTENER LISTED IS STEP 6 OF MWC 414, CANNOT BE INSTALLED AT THIS TIME.  FASTENER IS INSTALLED UNDER STEP 7 OF MWC 414 IAW REO 601R-53-61-3874 (PLT114-8), STEPS 1, 2, 3. ECTC SIGN OFF STEP 10 OF MWC 414.  C/W EC/TC REO 601R-53-61-3780 AND BOMBARDIER REO 601R-53-61-3780 REV-- DATED 8/21/2010 AS WRITTEN.  RII FOUND TO BE SATISFACTORY/ASA RII C/W 5300002".
